Differential and Integral Equations

Existence of steady flows of viscoelastic fluids of Jeffreys type with traction boundary conditions

Michael Renardy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 431-437.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648435

Mathematical Reviews number (MathSciNet)
MR996751

Zentralblatt MATH identifier
0714.76011

Subjects
Primary: 35Q20: Boltzmann equations
Secondary: 73F15 76A10: Viscoelastic fluids

Citation

Renardy, Michael. Existence of steady flows of viscoelastic fluids of Jeffreys type with traction boundary conditions. Differential Integral Equations 2 (1989), no. 4, 431--437. https://projecteuclid.org/euclid.die/1371648435


Export citation